# SDR 2007UALA04528

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 440 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, FWD FRAME BS 440 AT STR 24R, HAS CRACK EMINATING FROM LOWER BOTTOM STOP FITTING, APPROX 1".  MAJOR REPAIR ACP'D, INST'D NESTED DOUBLER TRIPLER REPAIR ANGLE REPAIR.
